# SDR 2023FA0000238

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 4373
- Part serial: 22040468
- Condition: Loose
- Location: Magneto
- Part time: 500 hours
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IMPULSE COUPLING  HUB PN M3529 IS LOOSE AND COULD BE A SAFETY OF FLIGHT ISSUE, THE MAGNETO HAS 500 HOURS OR LESS SINCE NEW.
